Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 62, NWS Buffalo, NY

June 27, 2007Cattaraugus County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 27, 2007, 4:18 PM EDT for Cattaraugus County, New York. It was in force for 87 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 4:18 PM EDT (20:18 UTC)
Expired
Jun 27, 2007, 5:45 PM EDT
In force
87 min
Issued by
NWS Buffalo, NY
Area
Counties, with a storm outline in the text

County Cattaraugus County, NY

The radar

The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:09 PM EDTTSTM WND DMGHinsdale, NY2 TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
732 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBUF 272017
SVRBUF
NYC009-272145-
/O.NEW.KBUF.SV.W.0062.070627T2018Z-070627T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
418 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CATTARAUGUS COUNTY IN WESTERN NEW YORK

* UNTIL 545 PM EDT

* AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES WEST OF ALLEGANY PARK...
  OR ABOUT 14 MILES SOUTHWEST OF SALAMANCA...AND MOVING EAST AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALLEGANY PARK BY 435 PM EDT...
  SALAMANCA BY 450 PM EDT...
  ALLEGANY BY 515 PM EDT...
  ST. BONAVENTURE BY 520 PM EDT...
  OLEAN BY 525 PM EDT...
  HINSDALE BY 535 PM EDT...

LAT...LON 4230 7831 4204 7831 4201 7881 4202 7882
      4203 7902 4214 7902 4216 7899 4218 7884
      4220 7878

$$

SAGE
2 follow-up statements
000 
WWUS51 KBUF 272057
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
454 PM EDT WED JUN 27 2007

NYC009-272145-
/O.CON.KBUF.SV.W.0062.000000T0000Z-070627T2145Z/
CATTARAUGUS NY-
454 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CATTARAUGUS COUNTY...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ALLEGANY PARK...OR 
ABOUT 6 MILES SOUTH OF SALAMANCA...MOVING EAST AT 20 MPH.

THE ENVIRONMENT WILL CONTINUE TO SPAWN ADDITIONAL THUNDERSTORMS 
ACROSS SOUTHERN CATTARAUGUS COUNTY THROUGH 545 PM. THESE STORMS WILL 
BE ACCOMPANIED BY FREQUENT LIGHTNING AND VERY HEAVY RAINFALL THAT 
COULD PRODUCE LOCALIZED FLOODING.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALLEGANY BY 525 PM EDT...
  ST. BONAVENTURE BY 530 PM EDT...
  OLEAN BY 535 PM EDT...
  WESTON MILLS BY 545 PM EDT...

LAT...LON 4230 7831 4204 7831 4201 7881 4202 7882
      4203 7902 4214 7902 4216 7899 4218 7884
      4220 7878

$$

NIZIOL
000 
WWUS51 KBUF 272143
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
542 PM EDT WED JUN 27 2007

NYC009-272152-
/O.EXP.KBUF.SV.W.0062.000000T0000Z-070627T2145Z/
CATTARAUGUS NY-
542 PM EDT WED JUN 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR CATTARAUGUS COUNTY EXPIRES AT
545 PM EDT...

THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED 
CONSIDERABLY AND NO LONGER POSE A THREAT.

LAT...LON 4230 7831 4204 7831 4201 7881 4202 7882
      4203 7902 4214 7902 4216 7899 4218 7884
      4220 7878

$$

NIZIOL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:59 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 27, 3:59 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
359 PM EDT WED JUN 27 2007

.SYNOPSIS...
A COLD FRONT IS FORECAST TO MOVE INTO WESTERN NEW YORK LATE TONIGHT
BRINGING WITH IT A HIGHER THREAT OF SHOWERS AND STORMS. THE SHOWERS
SHOULD END ACROSS NORTHERN AREAS EARLY THURSDAY WITH THE THREAT OF
SHOWERS LOWERING FROM NORTHWEST TO SOUTHEAST DURING THE DAY AS THE
FRONT MOVES SOUTHEAST OF THE AREA. A FEW DAYS OF PLEASANTLY COOL AND
DRY WEATHER IS THEN EXPECTED FRIDAY INTO THE WEEKEND ALTHOUGH THERE
IS A CHANCE OF A SHOWER SATURDAY EAST OF LAKE ONTARIO.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
COLD FRONT APPROACHES AND CROSSES AREA AFTER MIDNIGHT...REACHING SRN
TIER BY DAYBREAK. AREA ESPCLY WEST OF THE GENESEE VALLEY SHLD GET
DECENT SHOT OF RAIN FROM TSTM COMPLEX CURRENTLY MOVING INTO SW
ONTARIO PROVINCE. ANY TSTM COULD GET LOCALLY HVY DOWNPOUR. LKLY POPS
FOR SHWRS/TSTMS LOOKS GOOD FOR THE AREA. SEVERE TSTM WATCH CONTINUES
UNTIL 8 PM FOR CAYUGA COUNTY.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY, MAIN COLD FRNT MOVES SE OF BUF/IAG/ART EARLY IN THE
MORNING. WILL KEEP LKLY POPS WITH TSTMS ACROSS THE SOUTHERN TIER IN
THE MORNING WITH CHC OF SHWRS BETWEEN SOUTHERN TIER AND BUF/ROC AREA
WITH NO MENTION OF SHWRS NORTH COUNTRY. THREAT OF SHWRS WILL DROP TO
CHANCE RANGE ONLY ACROSS THE SOUTHERN TIER IN THE AFTERNOON WITH
SOME CLRING DURG THE AFTERNOON NORTH OF THE SOUTHERN TIER. TEMPS
BEHIND FRONT WILL DROP TO THE 70S.

THURSDAY NIGHT, COLD FRNT WELL SOOUTH AND EAST OF THE AREA BUT THERE
WILL BE LINGERING CLOUDS IN THE EVENING ACROSS THE SOUTHERN TIER.
DRIER AND COOLER AIR WILL WORK SOUTH AND EAST ACROSS THE AREA AS
HIGH PRESSURE BEGINS TO BUILD EAST FROM THE WESTERN LAKES.

FRIDAY, STILL LOOKS NICE AS A RIDGE OF HIGH PRESSURE BUILDS EAST
FROM THE WESTERN LKS WITH TEMPS GENLY IN THE 70S WITH LOW HUMIDITY.
LATE FRIDAY NIGHT A WEAK TROUGH IS EXPECTED TO DROP SOUTH TWD THE ST
LAW VALLEY. PUT CHC OF A SHWR IN GRIDS ACROSS ST LAW AREA FOR MARINE
INTERESTS.

SATURDAY, UPPER TROUGH VCNTY OF THE ST LAW VALLEY WILL BRING A
CHANCE OF SHWRS TO PORTIONS OF EASTERN LAKE ONTARIO REGION.
ELSEWHERE EXPECT PTLY-MSTLY SUNNY SKIES WITH MOST SUN ALNG SOUTHERN
TIER. TEMPS SOME 8-9 DEGREES BELOW NORMAL, VCNTY OF 70.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE REGION WILL BE UNDER THE INFLUENCE OF A COOL UPPER TROUGH ALOFT
ACROSS THE NORTHEASTERN STATES AND COOL SURFACE HIGH PRESSURE
CENTERED OVER THE CENTRAL GREAT LAKES AND MID WEST. TEMPERATURES
WILL RANGE ABOUT 8 TO 10 DEGREES BELOW NORMAL THROUGH THE WEEKEND
(NEAR 70). THE HIGH PRESSURE CENTER WILL BUILD FARTHER TO THE EAST
ON SUNDAY AS THE UPPER TROUGH SLIDES A BIT MORE TO THE EAST. ONLY
AFTER THE HIGH CENTER MOVES EAST OF THE REGION ON MONDAY AND TUESDAY
WILL A WARMING TREND RETURN WITH AFTERNOON HIGH BACK CLOSER TO THE
UPPER 70S TO LOW 80S...CLOSE TO SEASONAL NORMALS. WITH THE WARMER
TEMPERATURES WILL COME ANOTHER CHANCE OF RAIN TUESDAY NIGHT AND
WEDNESDAY. GFS TAKES A LOW PRESSURE CENTER SOUTH OF THE REGION...BUT
THIS TRACK IS STILL RATHER UNCERTAIN. A TRACK NORTH OF THE REGION
WILL BRING MORE WARM AIR AND CONTINUE THE MID WEEK WARMING TREND.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
DIURNAL HEATING AND INCREASING INSTABILITY HAVE SET OFF SOME
SCATTERED THUNDERSTORMS...PARTICULARLY ACROSS INTERIOR SECTIONS
AWAY FROM ANY LAKE INFLUENCES THIS AFTERNOON. GIVEN THE AMOUNT OF
ATMOSPHERIC MOISTURE THAT WILL BE AVAILABLE...THERE WILL BE THE
POTENTIAL FOR ANY STORM TO PRODUCE IFR VSBYS IN HEAVY RAIN...BUT THE
CELLS WILL MOSTLY MISS THE TAF LOCATIONS.

A COLD FRONT LOCATED OVER THE UPPER MIDWEST WILL DROP SOUTH ACROSS
THE AREA THIS EVENING THROUGH THURSDAY MORNING. THIS FRONT WILL
BRING A HIGHER LIKELIHOOD OF SHOWERS AND THUNDERSTORMS ALONG WITH A
RISK OF LOWER CIGS AND VSBYS. AFTER THE FRONT PASSES THROUGH THE
AREA BY MID DAY THURSDAY...DRIER AND COOLER WEATHER WILL RETURN WITH
VFR CONDITIONS EXPECTED TO LAST INTO THE WEEKEND.

&&

.MARINE...
PREFRONTAL WINDS UP THE FULL LENGTH OF LAKE ERIE WARRANT CONTINUING
SMALL CRAFT ADVISORY FOR BUFFALO HARBOR AND UPPER NIAGARA RIVER.
WINDS WILL DIMINISH AFTER 01Z...BUT WILL BE REPLACED BY LIKELIHOOD
OF STRONG THUNDERSTORMS BETWEEN 01Z AND 04Z (9PM TO MIDNIGHT).
SHOWERS AND THUNDERSTORMS WILL COME TO AN END BY EARLY THURSDAY
MORNING WITH THE PASSAGE OF THE COLD FRONT. WINDS WILL SWITCH TO
NORTHWEST THURSDAY EVENING AND REMAIN SO FOR FRIDAY AND
SATURDAY...VARYING FROM NORTHWEST TO NORTHEAST AT TIMES. LIGHTER AND
VARIABLE WINDS WILL ACCOMPANY HIGH PRESSURE ON SUNDAY.

&&

.HYDROLOGY...
OUR PARCHED REGION LOOKS TO GET SOME LIMITED RELIEF DURING THE
NEXT 24 HOURS OR SO. SCATTERED STORMS COULD DROP LOCALLY HEAVY
AMOUNTS THIS AFTERNOON INTO EARLY EVENING...BUT THEY WILL BE SPOTTY
AND AWAY FROM THE LAKES. MORE GENERAL QPF TONIGHT SHOULD AVERAGE
0.25 TO 0.5 INCH WITH A FEW SPOTS HIGHER. WE THEN LOOK TO BE DRY
FOR THE NEXT SEVERAL DAYS.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR LEZ020.

&&

SYNOPSIS...JJP
NEAR TERM...JJP
SHORT TERM...JJP
LONG TERM...WCH
AVIATION...WCH
MARINE...WCH
HYDROLOGY...SFM
Hazardous weather outlook, Jun 27, 5:00 AM EDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
500 AM EDT WED JUN 27 2007

NYZ001>003-010>013-019>021-085-280900-
NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
500 AM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND
CONTINUE OVERNIGHT. LOCALLY HEAVY DOWNPOURS AND GUSTY WINDS ARE
POSSIBLE WITH ANY STORM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-061-LOZ042>045-062>065-SLZ022-024-280900-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
500 AM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. A
FEW OF THEM MAY CONTAIN GUSTY WINDS AND DOWNPOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ004>008-014-280900-
WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO-
500 AM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE
TONIGHT. ANY OF THEM MAY CONTAIN GUSTY WINDS AND DOWNPOURS. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SFM

In the hours before

Special weather statement, Jun 27, 12:39 PM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1239 PM EDT WED JUN 27 2007

NYZ001-002-010>012-019>021-085-271815-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO...
BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE...
ORCHARD PARK...SPRINGVILLE
1239 PM EDT WED JUN 27 2007

...THUNDERSTORMS BEGINNING TO DEVELOP...

AT 1230 PM, THUNDERSTORMS, SOME WITH HEAVY RAINFALL, GUSTY WINDS
AND POSSIBLY HAIL, WERE SCATTERED OVER CATTARAUGUS COUNTY. ALL OF
THE ACTIVITY WAS MOVING NORTHEAST AND SOME OF THE CITIES AND
TOWNS THE STORMS WILL BE NEAR INCLUDE LITTLE VALLEY, EAGLE, AND
LIME LAKE AROUND 1245 PM, AND ELLICOTTVILLE AROUND 1 PM. BE ON THE
ALERT FOR PONDING ON ROADS AND POSSIBLE SOME POOR DRAINAGE
FLOODING. WHILE SHOWERS AND STORMS ARE POSSIBLE ALMOST ANYWHERE,
MOST OF THE ACTIVITY WILL LIKELY CONTINUE TO DEVELOP ACROSS THE
SOUTHERN TIER COUNTIES, AND WYOMING COUNTY THROUGH 2 PM.
Special weather statement, Jun 27, 1:15 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
115 PM EDT WED JUN 27 2007

NYZ006>008-271930-
OSWEGO-JEFFERSON-LEWIS-
INCLUDING THE CITIES OF...OSWEGO...WATERTOWN...LOWVILLE
115 PM EDT WED JUN 27 2007

...STRONG THUNDERSTORMS MOVING ACROSS THE REGION...

AT 110 PM A LINE OF THUNDERSTORMS, SOME WITH STRONG GUSTY WINDS
AND TORRENTIAL DOWNPOURS, EXTENDED ACROSS OSWEGO COUNTY FROM THE
REDFIELD AREA, SOUTHWEST TO PARISH, PALERMO, ACROSS FULTON TO
HANNIBAL. THE STORMS WILL CONTINUE FORMING ALONG THIS GENERAL
AXIS THROUGH THE LATE AFTERNOON, AND MOVE INTO SOUTHERN LEWIS
COUNTY AS WELL. OTHER SHOWERS AND THUNDERSTORMS OF THE SAME
INTENSITY, WILL BE POPING UP ACROSS THE REMAINDER OF THE REGION
THROUGH THE AFTERNOON. ANY OF THESE STORMS WILL BE CAPABLE OF
PRODUCING POOR DRAINAGE FLOODING ALONG WITH SIGNIFICANT PONDING ON
AREA ROADWAYS. BOATERS ALONG THE NEAR SHORE WATERS OF OSWEGO AND
JEFFERSON COUNTIES SHOULD BE ALERT FOR APPROACHING STORMS, AND BE
PREPARED TO SEEK SAFE HARBOR.
Special weather statement, Jun 27, 1:23 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
123 PM EDT WED JUN 27 2007

NYZ003>005-013-014-271945-
MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...ROCHESTER...NEWARK...FAIR HAVEN...
GENESEO...CANANDAIGUA
123 PM EDT WED JUN 27 2007

...STRONG THUNDERSTORMS MOVING ACROSS PARTS OF THE REGION...

AT 125 PM A LINE OF THUNDERSTORMS, SOME WITH STRONG GUSTY WINDS
AND TORRENTIAL DOWNPOURS, EXTENDED ACROSS SOUTHERN ONTARIO AND
SOUTHERN LIVINGSTON COUNTIES, AND NORTHERN CAYUGA COUNTY. STORMS
ARE EXPECTED TO CONTINUE TO FORM, AND MOVE ALONG, THIS GENERAL
VICINITY THROUGH 330 PM. SOME OF THESE STORMS WILL PRODUCE POOR
DRAINAGE FLOODING, ALONG WITH SIGNIFICAN PONDING ON AREA ROADWAYS.
MORE WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL POP UP
ACROSS OTHER PARTS OF THE REGION THROUGH LATE AFTERNOON.
Local storm report, Jun 27, 3:19 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
319 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     WEST LEYDEN             43.46N 75.47W
06/27/2007                   LEWIS              NY   POST OFFICE

            LIMBS AND WIRES IN ROAD BETWEEN WEST LYDEN AND LEES
            CENTER

&&

MPUKAJLO

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 1:21 PM EDTSevere Thunderstorm WarningBUFOswego39 min
Jun 27, 1:49 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus22 min
Jun 27, 1:56 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario64 min
Jun 27, 2:01 PM EDTSevere Thunderstorm WarningBUFOswego59 min
Jun 27, 2:07 PM EDTSevere Thunderstorm WarningBUFLewis53 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.